Extension of ZF-models to models with the scheme of choice
Fundamenta Mathematicae, Tome 96 (1977) no. 2, pp. 87-89
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_96_2_87_89,
author = {Andrzej Zarach},
title = {Extension of {ZF-models} to models with the scheme of choice},
journal = {Fundamenta Mathematicae},
pages = {87--89},
year = {1977},
volume = {96},
number = {2},
doi = {10.4064/fm-96-2-87-89},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-96-2-87-89/}
}
Andrzej Zarach. Extension of ZF-models to models with the scheme of choice. Fundamenta Mathematicae, Tome 96 (1977) no. 2, pp. 87-89. doi: 10.4064/fm-96-2-87-89
Cité par Sources :